# SDR SWAA2021032256211

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 16,551 hours, 7,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BREAK ASSY-PNL AT BS 537 CRACKED. CRACK MEASURES APPOXIMATELY 1.5IN. (P/N 143A5240-36) REF IPC 53-42-11-66 ITEM 330 / REMOVED AND REPLACED FWD CARGO BREAK ASSY AT BS 537 PER SRM 51-40-02
